# SDR CA951204001

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 520696
- Condition: Leaking
- Location: Yellow Hyd Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC LEAK NOTED FROM HYDRAULIC BAY. FOUND PTU (PUMP) LEAKING.
